Pék, Johanna (2013) Structure equations on generalized Finsler manifolds. COMMUNICATIONS IN MATHEMATICS, 21 (2). pp. 97-106. ISSN 1804-1388
|
Text
PJ_cikk.pdf Download (278kB) | Preview |
Official URL: http://dml.cz/bitstream/handle/10338.dmlcz/143583/...
Abstract
In this paper we generalize the classical structure equations of Riemannian geometry to generalized Finsler manifolds.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | structure equations, Finsler manifold, Ehresmann connection |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 14:36 |
Last Modified: | 08 Feb 2014 07:27 |
URI: | http://real.mtak.hu/id/eprint/9973 |
Actions (login required)
![]() |
Edit Item |